Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

January 26, 2021Cobb County, Forsyth County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 26, 2021, 2:32 AM EST for Cobb County, Forsyth County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 26, 2021, 2:32 AM EST (07:32 UTC)
Expired
Jan 26, 2021, 3:00 AM EST
In force
28 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

Counties Cobb County, GA, Forsyth County, GA

The radar

The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

191 
WWUS82 KFFC 260732
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
232 AM EST Tue Jan 26 2021
 
GAZ014-021-022-032-033-260800-
Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Forsyth GA-
232 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...NORTH
FULTON...NORTHERN COBB...SOUTHEASTERN CHEROKEE AND FORSYTH COUNTIES
UNTIL 300 AM EST...

At 232 AM EST...a line of strong thunderstorms was along a line
extending from near Holly Springs to Kennesaw State University to
Lost Mountain Park...and moving east at 60 mph.

  HAZARD...40 to 50 mph wind and frequent cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of these storms include
Marietta, Canton, Cumming, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Dunwoody, Milton, Kennesaw, Woodstock, Sugar Hill, Holly
Springs, Free Home, Fair Oaks, Mount Bethel, Hickory Flat, Drew, Coal
Mountain and Brookwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A tornado watch remains in effect for parts of the area. Continue to 
monitor NOAA Weather Radio...weather.gov or other media outlets for 
further statements or possible warnings on these storms.

LAT...LON 3437 8399 3416 8407 3399 8420 3400 8424
      3396 8428 3397 8434 3394 8435 3390 8470
      3421 8448
TIME...MOT...LOC 0732Z 251DEG 54KT 3420 8447 3403 8455 3392 8467 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 26, 1:39 AM EST, 53 minutes earlier.

Area forecast discussion, Jan 26, 1:39 AM EST, 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
139 AM EST Tue Jan 26 2021

.UPDATE...
The Dense Fog Advisory expired at 06Z. VSBYS continue to improve
as the winds pick up and the warm front pushes north.

In addition, TOR Watch has been issued for portions of NW Ga
through 12Z.

&&

.PREV DISCUSSION... /Issued 1226 AM EST Tue Jan 26 2021/

PREV DISCUSSION... /Issued 930 PM EST Mon Jan 25 2021/

Update...

No big changes to the forecast. Forecast on track with showers
and a few thunderstorms increasing across north GA. Isolated
storms could become strong to severe. Far northeast corner
still fogged in with a wedge like set-up which will probably
last until after midnight.

41

Previous...

SHORT TERM /Tonight through Tuesday Night/...

A warm front sits draped across the forecast area, roughly along
the I-20 corridor, which should continue lifting northward
throughout the evening impeded only by a weak wedge front tucked
closely up against the southeastern aspect of the Blue Ridge
mountains. As the warm front lifts, dewpoints will push into the
low 60s, below broad WSW flow in the upper-levels and a 50kt jet
streak expected at 850mb with veering flow underneath. This added
together will allow SRH to surge to 300-400 m2/s2 in the lowest
kilometer ahead of a wave of showers that should move into the
area overnight ahead of a cold front expected to push into the
area on Tuesday.

With as impressive as the dynamics are beginning to look with these
weak storms, the thermodynamics are equally abysmal. SBCAPE
values look to be below 500 J/kg, with a bit more instability This
is expected to be a pretty classic, southeastern High Shear-Low
CAPE setup, with a chance for some weak rotating supercells, with
an emphasis on weak, tonight into tomorrow morning in North
Georgia, with a lot of uncertainty headed into the evening.
Ultimately, we could be looking at some isolated damaging winds
gusts and a chance for a weak, brief tornado or two if the right
ingredients come together.

Tomorrow, the cold front will continue to push into central Georgia
with temperatures climbing into the low 70s ahead of it. These temps
will generate a bit more instability in the afternoon with weaker
dynamics, and thus some weak thunderstorms will be possible again
for the late afternoon with an outside chance for isolated damaging
winds gusts and a non-zero chance for a brief tornado depending on
how far south the front extended by tomorrow afternoon.

Thiem

LONG TERM /Wednesday through Monday/...

Series of disturbances moving across the middle of the country seems
to have no end in sight, as the long term will continue to see
several chances of rain associated with low pressure systems making
there way across the country and pushing fronts through the area. On
the hemispheric level, PV anomalies continue to dive into
Siberian Russia, leading to strong cyclogenesis over the far
western Pacific. These cyclones continue to build and reinforce a
mid-Pacific ridge already in place through latent heat processes
that allows for shortwaves to dive into the west CONUS, keeping
fairly consistent troughing over that region. This allows for
these system to eject into the central US and move northeastward,
bringing warm gulf air into us ahead of them before pushing a cold
front through that typically has cold air that has been able to
modify and warm a little compared to its more Arctic origins - the
overall net being that we are a bit warmer than average. All of
this is consistent with the negative PNA pattern typically
associated with La Nina during the winter months, which is
currently ongoing and predicted to continue per the CPC.

Wednesday begins with a system having ejected into the southern
Greats Plains with sfc low developing near the Gulf coast. This
system will take a bit of a more southern track compared to the
previous ones as it rides along the stalled frontal boundary
expected to be across central GA at the start of Wednesday. Surge of
moisture will already be riding up isentropically along the stalled
frontal boundary Wednesday morning bringing rain across most of the
CWA throughout the day until the upper level system moves by during
the evening and drives another surge of the front completely through
the area. Winds will shift to the north, and enough low level
moisture may remain to squeeze out a few snowflakes across the
Appalachians of GA with orographic lift as temperatures drop. Have
leaned towards a more NAM like solution, bringing in higher chances
of precipitation across all of northern Georgia, as global models
can sometimes struggle with coverage of rain in a warm advection
scenario like this.

The primary source of uncertainty with this portion of the forecast
is where the heaviest rain will fall on Wednesday, as this will be
contingent on where exactly the front has stalled. Ensemble guidance
shows it being anywhere from just south of the metro to the very
edge of the CWA and even a bit further south. Locations along and
just behind it will likely experience the heaviest rainfall. At this
time, don't anticipate that this will lead to any flooding threats
in these locations, though won't completely rule it out as of yet.
Locations in central GA will likely experience 1-1.5" of steady
rain, with some isolated higher amounts, especially where the
aforementioned boundary establishes itself. To the south of and
along the boundary, can't rule out an isolated storm or two with
unstable airmass that will be in place.

Temperatures on Thursday will be a little cooler than normal in
the post frontal airmass with highs in the 40s and low 50s. High
pressure at the surface and aloft will begin to build into the
area. By Friday, temperatures will quickly begin to recover to
normal as our progressive pattern shifts the sfc high to the east
and southerly flow quickly returns. Next chance of rain is
Saturday into Sunday as yet another system moves across the middle
of the country and drives a cold front into the area. Timing
differences exist among the models as well as overall differences
in the strength of a potential wedge along the Appalachians, which
will have large effects on any storm potential with the system
over our CWA. Have chosen to continue to leave thunder out of the
grids until there is more certainty around the system.

Lusk

AVIATION...
06Z Update...
Main issue will be a line of showers and potentially thunderstorms
moving through early this morning. Have sped up the timing by a
few hours matching up with current radar trends. MVFR cigs have
settled across the area this morning, not confident that IFR will
be widespread...thinking more patchy. Gusty SW winds. Winds should
turn more to the NW during the early evening.

//ATL Confidence...06Z Update...
MED confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  58  34  53 /  80  80  20   0
Atlanta         51  59  33  48 /  80  80   5   0
Blairsville     45  55  28  43 /  60  70  30   0
Cartersville    48  60  30  47 /  70  70   5   0
Columbus        55  64  36  53 /  90  90   0   0
Gainesville     49  57  33  49 /  70  80  20   0
Macon           55  62  36  55 /  80  90   0   0
Rome            48  60  32  48 /  60  60  10   0
Peachtree City  50  60  32  50 /  80  90   0   0
Vidalia         61  65  40  55 /  80  80   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 AM EST this morning for the following
zones: Bartow...Carroll...Cherokee...Cobb...Douglas...Floyd...
Haralson...Paulding...Polk.

&&

SHORT TERM...NListemaa
LONG TERM....Lusk
AVIATION...NListemaa
Hazardous weather outlook, Jan 26, 1:18 AM EST, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
118 AM EST Tue Jan 26 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
118 AM EST Tue Jan 26 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Some strong to severe thunderstorms are possible early this
morning ahead of a cold front for parts of north Georgia and west
central Georgia. The primary threats will be strong to damaging
wind and a few brief tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Strong to severe thunderstorm potential continues into Tuesday
morning ahead of a cold front for parts of north Georgia and west
central Georgia. The primary threats will be strong to damaging
wind and a few brief tornadoes.

Thunderstorm potential continues across mainly central Georgia Tuesday
afternoon through Wednesday. The main threats will be isolated
strong winds and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but
spotters are encouraged to send any reports of severe weather.

In the hours before

Special weather statement, Jan 25, 10:36 PM EST, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1036 PM EST Mon Jan 25 2021

GAZ011-012-019-260400-
Chattooga GA-Gordon GA-Floyd GA-
1036 PM EST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN GORDON
AND NORTHERN FLOYD COUNTIES UNTIL 1100 PM EST...

At 1035 PM EST...a strong thunderstorm was over Lyerly, or 8 miles
southwest of Summerville...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Calhoun, Summerville, Plainville, Lyerly, Oostanaula, Subligna,
Tidings, Armuchee, Lake Marvin, Berryton, Sugar Valley,
Chattoogaville, Everett Springs, James H. Floyd State Park and
Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3459 8513 3459 8506 3460 8506 3452 8494
      3439 8498 3439 8500 3438 8501 3430 8547
      3446 8550
TIME...MOT...LOC 0335Z 250DEG 50KT 3440 8546

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jan 25, 10:59 PM EST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 PM EST Mon Jan 25 2021

GAZ005-012-260430-
Gordon GA-Murray GA-
1059 PM EST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR GORDON AND SOUTHWESTERN MURRAY
COUNTIES UNTIL 1130 PM EST...

At 1058 PM EST...a strong thunderstorm was over Everett Springs, or 7
miles west of Calhoun...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Calhoun, Resaca, Plainville, Ranger, Carters, Sonoraville,
Oostanaula, Sugar Valley, Oakman, Redbud, Nickelsville and Audubon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3465 8465 3448 8465 3439 8500 3440 8505
      3454 8509 3454 8506 3458 8507 3460 8506
      3462 8501 3462 8493 3463 8493 3463 8491
      3465 8492 3471 8478
TIME...MOT...LOC 0358Z 250DEG 38KT 3450 8508

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jan 26, 1:19 AM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
119 AM EST Tue Jan 26 2021

GAZ030-041-260645-
Polk GA-Haralson GA-
119 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR POLK AND NORTHERN HARALSON
COUNTIES UNTIL 145 AM EST...

At 118 AM EST...National Weather Service Meteorologists indicated a
strong thunderstorm west of Esom Hill...moving east at 50 mph.

  HAZARD...40 to 50 mph wind...pea sized hail...frequent cloud to
           ground lightning and increased chance of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Cedartown, Rockmart, Aragon, Braswell, Fish Creek, Etna, Felton,
Eubank Lake, Esom Hill, Antioch and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3408 8526 3410 8526 3410 8516 3408 8515
      3408 8512 3410 8512 3410 8505 3408 8505
      3408 8498 3401 8495 3395 8498 3395 8505
      3390 8505 3390 8504 3388 8504 3383 8505
      3382 8537 3408 8542
TIME...MOT...LOC 0618Z 260DEG 43KT 3394 8550

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jan 26, 1:45 AM EST, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 AM EST Tue Jan 26 2021

GAZ019-020-030>032-041-260715-
Polk GA-Cobb GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
145 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTHWESTERN
COBB...NORTHEASTERN HARALSON...SOUTHERN BARTOW...NORTHERN PAULDING
AND SOUTHEASTERN FLOYD COUNTIES UNTIL 215 AM EST...

At 144 AM EST...a strong thunderstorm was centered near Aragon, or
3 miles west of Taylorsville...moving east at 60 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cartersville, Dallas, Acworth, Rockmart, Euharlee, Emerson, Aragon,
Braswell, Taylorsville, Yorkville, Fish Creek, Burnt Hickory Ridge,
Eubank Lake, Red Top Mountain State Park, Antioch, Van Wert, Seney,
Cross Roads, Felton and Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3413 8511 3425 8465 3392 8471 3386 8526
TIME...MOT...LOC 0644Z 253DEG 53KT 3404 8504

WIND...50MPH
Special weather statement, Jan 26, 2:32 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 AM EST Tue Jan 26 2021

GAZ014-021-022-032-033-260800-
Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Forsyth GA-
232 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...NORTH
FULTON...NORTHERN COBB...SOUTHEASTERN CHEROKEE AND FORSYTH COUNTIES
UNTIL 300 AM EST...

At 232 AM EST...a line of strong thunderstorms was along a line
extending from near Holly Springs to Kennesaw State University to
Lost Mountain Park...and moving east at 60 mph.

  HAZARD...40 to 50 mph wind and frequent cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Marietta, Canton, Cumming, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Dunwoody, Milton, Kennesaw, Woodstock, Sugar Hill, Holly
Springs, Free Home, Fair Oaks, Mount Bethel, Hickory Flat, Drew, Coal
Mountain and Brookwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A tornado watch remains in effect for parts of the area. Continue to
monitor NOAA Weather Radio...weather.gov or other media outlets for
further statements or possible warnings on these storms.

LAT...LON 3437 8399 3416 8407 3399 8420 3400 8424
      3396 8428 3397 8434 3394 8435 3390 8470
      3421 8448
TIME...MOT...LOC 0732Z 251DEG 54KT 3420 8447 3403 8455 3392 8467

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 8:17 PM ESTSpecial Weather StatementFFCCatoosa, Walker28 min
Jan 25, 10:36 PM ESTSpecial Weather StatementFFCChattooga24 min
Jan 25, 10:59 PM ESTSpecial Weather StatementFFCGordon31 min
Jan 26, 1:19 AM ESTSpecial Weather StatementFFCPolk26 min
Jan 26, 1:45 AM ESTSpecial Weather StatementFFCPaulding30 min
Jan 26, 2:07 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding38 min
Jan 26, 2:15 AM ESTTornado WarningFFCCherokee, Cobb, Paulding15 min
Jan 26, 2:56 AM ESTSpecial Weather StatementFFCHall34 min
Jan 26, 3:14 AM ESTSpecial Weather StatementFFCPolk61 min
Jan 26, 3:37 AM ESTSpecial Weather StatementFFCCobb, Paulding53 min
Jan 26, 5:09 AM ESTSpecial Weather StatementFFCHeard36 min
Jan 26, 5:31 AM ESTSpecial Weather StatementFFCCoweta, Fayette44 min
Jan 26, 5:34 AM ESTSevere Thunderstorm WarningFFCCoweta, Fayette41 min
Jan 26, 6:04 AM ESTSpecial Weather StatementFFCHenry, Spalding41 min
Jan 26, 6:06 AM ESTSpecial Weather StatementFFCMeriwether, Pike39 min
Jan 26, 6:09 AM ESTSevere Thunderstorm WarningFFCFayette, Spalding33 min
Jan 26, 6:28 AM ESTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Spalding32 min
Jan 26, 8:14 AM ESTRiver Flood WarningFFCForsyth5 hr
Jan 26, 11:18 AM ESTSpecial Weather StatementFFCTwiggs27 min
Jan 26, 12:01 PM ESTSpecial Weather StatementFFCLaurens29 min
Jan 26, 12:50 PM ESTRiver Flood WarningFFCForsyth, Fulton24 hr
Jan 26, 1:15 PM ESTSpecial Weather StatementFFCEmanuel, Johnson45 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.